Sequential convergence in topological vector spaces.
Georgian mathematical journal, Tome 2 (1995) no. 2, pp. 151-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
string, sequential space, sequential convergence, sequentially bornological spaces, sequentially barreled spaces
@article{GMJ_1995__2_2_47448,
author = {Katsaras, A.K. and Benekas, V.},
title = {Sequential convergence in topological vector spaces.},
journal = {Georgian mathematical journal},
pages = {151--164},
year = {1995},
volume = {2},
number = {2},
zbl = {0841.46001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47448/}
}
Katsaras, A.K.; Benekas, V. Sequential convergence in topological vector spaces.. Georgian mathematical journal, Tome 2 (1995) no. 2, pp. 151-164. http://geodesic.mathdoc.fr/item/GMJ_1995__2_2_47448/